On osp(M|2n) integrable open spin chains

Daniel Arnaudon, Nicolas Crampé, Anastasia Doikou, Luc Frappat, Eric Ragoucy, Jean Avan

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We consider open spin chains based on osp(m|2n) Yangians. We solve the reflection equations for some classes of reflection matrices, including the diagonal ones. Having then integrable open spin chains, we write the analytical Bethe Ansatz equations. More details and references can be found in [1,2].
Original languageEnglish
Pages (from-to)1153-1158
Number of pages6
JournalCzechoslovak Journal of Physics
Issue number11
Publication statusPublished - 1 Nov 2004


  • math-ph
  • math.MP


Dive into the research topics of 'On osp(M|2n) integrable open spin chains'. Together they form a unique fingerprint.

Cite this